# SDR FDEA2018091862555

- Difficulty date: September 16, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 71,127 hours, 25,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SERVICE CHECK FOUND RT SIDE EMERGENCY LIGHTS NOT ILLUMINATING. TROUBLESHOOTING FOR RT EMERGENCY LIGHTS NOT ILLUMINATING ACCOMPLISHED PER FIM 33-51-00-815-803 R 122.0. REPLACED RT BATTERY PACK (BATTERY, HOLDER ASSY/BATTERY, PN 2013-1A, S/N OFF 90495) IAW AMM 33-51-07-902-001 R 122.0. OPS CHECK GOOD, A/C IS OK FOR SERVICE.
